Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Unnamed

Veteran Member
  • Total Reviews

    0
  • Content Count

    500
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Unnamed

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

2589 profile views
  1. Soapless soap is special soap that doesn't contain soap But seriously though, it doesn't dry your skin out as much as regular soap. I don't know about your dove. It it doesn't contain soap, you can be sure that they mentioned it somewhere on the box. But generally, all dove products are fine. And I used to wash my face twice a day just like you, but during accutane it doesn't matter that much. There were even days I skipped washing my face. Accutane does all of the work for you. It shrinks cer
  2. Dude from what i understand he has been on a second course hence ' got done with my second accutane course about 3 1/2 months ago' My advice is if you don't have any side effects from tane then a long term micro dose treatment may be a good idea if your acne is bad enough...
  3. I have roughly the same story actually Good for you.
  4. It's true that red marks on your cheeks take longer to go away than the rest of your face. But your back takes even longer than your cheeks. I don't know why, but years of having acne has taught me that. In general, your red marks will fade. Give it up to a year after you've taken your last pill, given that you don't break out in that year. Just look at these pictures to see what I mean: http://mdlestat.blogs.com/photos/right_face/index.html Notice how the last few pictures are post tane. Th
  5. You should do 2 rounds max as far as I understand. If the first one didn't help completely, the second round might. If the second didn't help either, usually it will have made your acne milder at the very least. I'm not sure if 3 or more rounds is useful. I wouldn't dare. Sounds very risky for long term effects. Anyway, go for that 2nd round. Perhaps this time you can ask for a lower dose, but last you a longer time. Give your skin time to adapt.
  6. I didn't even know you could feel liver pains, and I still seriously doubt it. People who get liver failure (through excessive drinking for example) often notice way too late. You don't get liver pains after a heavy night of drinking, but your liver does take a serious beating. Anyway, I'd recommend getting a blood test, and see what's wrong. The numbers don't lie.
  7. I say no to such high doses. Unless you weigh 100kg's (+- 200lbs), 100mg is simply too much, that shouldn't be prescribed by any derm with common sense. Please don't forget that accutane is a serious drug. Often it is better to take lower doses for prolonged periods of time, to prevent side effects (including potentially long term side effects). The maximum accutane you should take per day is 1mg per kg of bodyweight. The optimum dosage is 0.8mg/kg.
  8. You don't need anything while on accutane. Let it do it's job. This is a serious drug, don't forget. Just wash your face once a day, and if it starts to dry out, you might want to moisturize. But that's it.
  9. I say no. You don't look like you're ready to accept any potential risks. If you happen to get permanently dry lips, or depression, you'll wish you've never taken it. Didn't happen to me, but I thought I was bad enough to accept any risks. There are however people who experience real bad side effects, and even though the risk is small, it's still a risk. Try antibiotics first instead. They're a lot more tolerable.
  10. You should moisturize. Also, you shouldn't wash your face more than once a day. And use lukewarm water with soapless soap to wash it. I had a cyst on my back the very last week I took accutane, and now, over one month later, I'm completely clear, face and back. Remember that accutane continues to work once you stop taking it, but the side effects will fade away gradually. So yeah, if your skin is peeling off, get a moisturizer.
  11. Stopping accutane a few days beforehand will actually help, so says my derm. In any case, don't get wasted completely. Stop taking accutane right now is what I would advise. Even better would be if you could contain yourself and not drink. But I see that's not happening.
  12. Post-Ac: Day 32 Ok, so I'm doing alot better now. I've been on holiday to Tunisia. Got a mild sunburn on my shoulders, even though I was careful and used lots of water resistant sunblock. In any case, I didn't get a tan. Not that I wanted one, but it was real nice to be out in the sun again. My back was covered with ugly red marks throughout the holiday, but guess what: I ignored it and pretended I was just fine. Even though I was the only one with any form of acne or red marks (obviously I
  13. I've had dry lips since I stopped. It's been a month. It has reduced, but I still need lip balm to get around.
×